Volume 25, Issue 2
A Continuation Method for Solving Fixed Point Problems in Unbounded Convex Sets

Menglong Su, Xianrui Lü & Yong Ma

Commun. Math. Res., 25 (2009), pp. 137-142.

Published online: 2021-06

Preview Purchase PDF 0 1970
Export citation
  • Abstract

In this paper, an unbounded condition is presented, under which we are able to utilize the interior point homotopy method to solve the Brouwer fixed point problem on unbounded sets. Two numerical examples in R$^3$ are presented to illustrate the results in this paper.

  • Keywords

unbounded condition, interior point homotopy method, Brouwer fixed point problem.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-137, author = {Su , Menglong and Lü , Xianrui and Ma , Yong}, title = {A Continuation Method for Solving Fixed Point Problems in Unbounded Convex Sets}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {2}, pages = {137--142}, abstract = {

In this paper, an unbounded condition is presented, under which we are able to utilize the interior point homotopy method to solve the Brouwer fixed point problem on unbounded sets. Two numerical examples in R$^3$ are presented to illustrate the results in this paper.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19294.html} }
TY - JOUR T1 - A Continuation Method for Solving Fixed Point Problems in Unbounded Convex Sets AU - Su , Menglong AU - Lü , Xianrui AU - Ma , Yong JO - Communications in Mathematical Research VL - 2 SP - 137 EP - 142 PY - 2021 DA - 2021/06 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19294.html KW - unbounded condition, interior point homotopy method, Brouwer fixed point problem. AB -

In this paper, an unbounded condition is presented, under which we are able to utilize the interior point homotopy method to solve the Brouwer fixed point problem on unbounded sets. Two numerical examples in R$^3$ are presented to illustrate the results in this paper.

MenglongSu, XianruiLü & YongMa. (2021). A Continuation Method for Solving Fixed Point Problems in Unbounded Convex Sets. Communications in Mathematical Research . 25 (2). 137-142. doi:
Copy to clipboard
The citation has been copied to your clipboard